# SDR SWAA2021052528808

- Difficulty date: November 6, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH SIDE AT STA 500D S-19R GUSSET BRACKET CRACK. 227-010 / REMOVED AND REPLACED GUSSET AT FWD CARGO COMP FROM STA 500D S-19R IN REF B737-700 SRM 51-40-02-0G-0 AND DWG # 143A9481
